Startseite > Publikationen > Publikationen

Publikationen

Ackermann, Heiner;Skopalik, Alexander:

Complexity of Pure Nash Equilibria in Player-Specific Network Congestion Games.

Internet Mathematics 5(4): S. 323--342, 2008

Weblink

http://dx.doi.org/10.1080/15427951.2008.10129170

Bibtex

@article{key=DBLP:journals/im/AckermannS08,
author = {Ackermann, Heiner and Skopalik, Alexander},
title = {Complexity of Pure Nash Equilibria in Player-Specific Network Congestion Games},
journal = {Internet Mathematics},
volume = {5},
number = {4},
pages = {323--342},
year = {2008},
}

BibTeX in die Zwischenablage kopieren

Permalink

https://www.hni.uni-paderborn.de/pub/8433